# SDR ASAA2023031242522

- Difficulty date: March 12, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502U155
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE CLIP STA 500H AFT SIDE UNDER L/H TRANSITION PANEL CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP STA 500H AFT SIDE AT L/H TRANSITION PANEL IAW B737-800 SRM 51-40-02-0G-0.
